# SDR SWAA2019071634855

- Difficulty date: July 9, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT R/H FLOOR SHIELD CORRODED AROUND FASTENER HOLES BETWEEN BS. 420 TO BS. 440.  R&R SHIELD IAW SRM & DWG.
